# SDR DALA2020072002611

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 63,884 hours, 25,107 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Part number: 1074926
- Part serial: 17611
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 15,146 hours, 6,032 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED DUE TO LOSS OF CABIN PRESSURE. PERFORMED EMERGENCY DESCENT.  C/W ODI NO GO PROCEDURES FOR ATA 2132. REPLACED RIGHT ENGINE BLEED AIR REGULATOR. PERFORMED SINGLE PACK CONFIDENCE CHECK. OPS CHECKS GOOD.
